# SDR EE4Y20110070

- Difficulty date: February 1, 2011
- Submitted: February 1, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 20,233 hours, 9,820 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT LOWER FAIRING INBD AND OTBD SKIN WITH CORROSION.  REPLACED NR 2 ENGINE PYLON AFT LOWER FAIRING INBD AND OTBD SKIN SECTION IAW SRM 51-72-11, PARA 4 AND 6.
